# SDR MALA030371

- Difficulty date: August 4, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: 068XJ
- Make and model: Saab SF340A
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LT AC GEN FALLING OFF LINE.  AIR RETURN TO DTW.  MAINTENANCE REPLACED LH AC GEN CONTROL UNIT. IAW MM ALL CHECKS GOOD.
